# SDR EIA2006122

- Difficulty date: June 23, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 400 S44r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER S-44 RT "L" STIFFENER AT STA 400 FOUND CRACKED.  REFER SRM 53-11-20 FIG 12 SHT 12 FOR LOCATION.  CRACKED "L" STIFFENER REPLACED IAW B747 SRM 51-10-01 FIG 9.  NEW STIFFENER MADE FROM FORGED ANGLE 7075-T6 0.063".
